Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table errata: “The symmetrical Euler-Maclaurin summation formula” [Math. Sci. 6 (1981), no. 1, 35–41; MR0596385 (82g:40002)]
HTML articles powered by AMS MathViewer

by J. R. Philip PDF
Math. Comp. 48 (1987), 851 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 40A25, 65B15
  • Retrieve articles in all journals with MSC: 40A25, 65B15
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 48 (1987), 851
  • MSC: Primary 40A25; Secondary 65B15
  • DOI:
  • MathSciNet review: 878708